# SDR MWEA030396

- Difficulty date: September 26, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 42,938 hours, 41,310 cycles
- Engine: Pwa JT8D*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Elev Connector
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ELEVATOR POWER ON WOULD NOT ILLUMINATE WHEN CHECKED DURING TAXI CHECKLIST, ELEVATOR PUSHED FORWARD TO0 EASY.   REMOVED AND REPLACED CONNECTOR, ALSO FOUND BROKEN WIRES, SPLICED IN NEW WIRES.
